# SDR AWXA9900250

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Cabin
- Part time: 36,218 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NORMAL OPS, SMELL IN CABIN.  UNIDENTIFIED ELECTRICAL BURNING SMELL IN FORWARD CABIN.  REMOVED AND REPLACED CABIN RECIRCULATION FAN PER MM 21-21-22.  RAN ACFT AND SYS CK GOOD.
